# SDR VNAA20250127028

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Part number: SH670316337
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CIRCUMFERENTIAL JOINT INTERNAL FS280.00 TO FS282.86, BELOW WL72.50, BTW STGR 22L TO 23L, 26L TO 24R, 20R TO 22R AND 17R TO 18R.    CORROSION ON CIRCUMFERENTIAL JOINT INTERNAL FS280.00 TO FS282.86, BELOW WL72.50, BTW STGR 22L TO 23L, 26L TO 24R, 20R TO 22R AND 17R TO 18R WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01 AND AREAS WERE EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-00-00-101-001-A01
